I have read about how ZMA is a helpful supplement that helps with recovery. But, what if a person is taking a “1 a day” mulitvitamin pill already, which has Zinc etc. in it. Would it still be helpful? I also believe Zinc in fat soluable, and getting too much of fat soluable vitamins is not a good thing to do.
An example of this is when I was getting too much Vitamin D from milk and the “1 a day” multivitamin pill. I lost my appitite, which is a side effect of getting too much Vitamin D. So I broke the vitamin in half, and started taking it then, and my appitite was back. They pack way too much vitamins and minerals in those things in the first place, so halfing it, and getting the rest from food is probably better.
But back to the question, is it still a good idea to take ZMA when you are taking a multivitamin already?
You take the ZMA on an empty stomach at night before bed. It will also help you to get a good deep sleep. I have had good results with it. ZMA was created by Victor Conte and he has a lot of specific information at his web-site at SNAC.com.
It has been discussed on this site as well so you could do a search for it here and get some good information
Yes they are still up and running. I made a purchase recently and they made an error in sending the wrong product and they were quick to get it fixed. So they are not only up and running but have very good service also.
Shouldn’t take long at all. I have only ordered product once, and it came within a week. There are other companies that sell SNAC ZMA as it is a patented blend and are readily available at stores here in Canada and the USA. www.allmaxnutrition.com and PROLAB are both SNAC ZMA, just in different coloured bottles. Just make sure SNAC is on the lable somewhere.
Quesiton about the ZMA stuff though. I’m guessing taking a mulitvitamin (1 a day active for example) wouldn’t interfer or cause problems with taking ZMA at night. As in, I wouldn’t get an overdose on a fat soluable vitamin or mineral or such. The thing about the Multivitamins are that they are very high in some of the vitamins and minerals that are fat soluble. I had to break them in half, because I would get too much of vitamin D, from drinking a nice amount of milk, eating food, and taking the multivitamin. Too high vitamin D can lead to loss of appetite, which is what I saw happening. When I broke them in half, the problem went away.
I really don’t think so. I will try to start taking whole ones again soon, but it was too much of a coincedence for me. I can tell you, it may not have been the vitamin D, but something from taking the multivitamin was making me less hungry, even though I needed to eat more.
I don’t know the exact amounts. I was probably drinking 4-5 glasses of milk and taking this multvitamin, which contains 400 IU in it. I don’t know, maybe it wasn’t the pill, or it was, just something else in it. Or maybe now I could take a whole one with no problem. I will find out either this week or next week, I’ll take a whole one and see what happens.
THe “1 a day active” pills have 110 mg of calcium, so I dont see a problem with that.